# SDR AALA20120606007

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 36,585 hours, 5,853 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP DENTED.  ACCOMPLISHED BONDED REPAIR PER SRM 57-53-01-2R.
